# SDR SWIA201438376

- Difficulty date: June 23, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,121 hours, 11,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL ODOR IN CABIN DURING CRUISE. DECLARED EMERGENCY AND LANDED.  RAN ENGINES IN DIFFERENT BLEED CONFIGURATIONS.   NO LEAKS OR ODORS NOTED.  INSPECTED ENGINES AND LEAK CHECKED.  NO DEFECTS NOTED.
